(1994-2003 )

(1994-2003 ) - 5

(1994-2003 ) - 0

- 5

(1994-2003 )

1. J. Depauw, A criterion of recurrence for cocycles of Zd actions. C. R. Acad. Sci. Paris Sr. I Math. 318 (1994), No. 5, 483-486.

[11]

2. A. Gulisashvili, Rearrangements of functions on a locally compact Abelian group and integrability of the Fourier transform. J. Funct. Anal. 146 (1997), No. 1, 62-115.

[12]

3. C. Finet and G. E. Tkebuchava, Walsh-Fourier series and their generalizations in Orlicz spaces. J. Math. Anal. Appl. 221 (1998), No. 2, 405-418.

[4, 5]

4. M. Frank and L. Klotz, A duality method in prediction theory of multivariate stationary sequences. Math. Nachr. 244 (2002), 64-77.

[22]